# SDR IPXA2571103

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 2564 · Life Raft
- Part: Hook
- Part number: 600307FM
- Part serial: Q47
- Condition: Missing
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A/E, LIFE RAFT SNAP HOOK MISSING REF EOM-2560-27029-C.  R & R LIFE RAFT IAW 25-64-00-2.
